# SDR DALA2020101603381

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 103,507 hours, 14,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT FLASHES AFTER DISARM. CORRECTIVE ACTION: REPLACED L2 DOOR SLIDE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
